# SDR ASAA2017082721724

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 40,721 hours, 12,099 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Power Unit
- Part number: 1152464265
- Part serial: 110C0105
- Condition: Failed
- Location: Apu Starter
- Part time: 36,808 hours, 11,826 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING START. PERFORMED APU BITE TEST. DISPLAYED MESSAGE 49-41255 START POWER UNIT SHOWS HIGH TEMPERATURE. NO APU ROTATION SHUTDOWN.  ACFT GROUNDED. TROUBLESHOT IAW FIM 49-40 TASK 815. COULD NOT DUPLICATE DISCREPANCY. FOUND SAME MESSAGE FLAGGED 15 LEGS AGO. REMOVED AND REPLACED APU START POWER UNIT, FOR TROUBESHOOTING. OPS CHECKS GOOD. REFERENCE APPLICABLE STEPS IAW AMM 49-41-71.
